Margins and survival in oral cancer

Mitchell, DA, Kanatas, A, Murphy, C et al. (3 more authors) (2018) Margins and survival in oral cancer. British Journal of Oral and Maxillofacial Surgery, 56 (9). pp. 820-829. ISSN 0266-4356



Keywords: Oral cancer; margins; surgery; survival; reconstruction; oral squamous cell carcinoma
  • Accepted: 14 June 2018
  • Published (online): 13 September 2018
  • Published: November 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Medicine and Health (Leeds) > School of Dentistry (Leeds) > School of Dentistry Visitors (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 28 Sep 2018 11:14
Last Modified: 26 Nov 2018 16:06
Status: Published
Publisher: Elsevier
Identification Number:

Download not available

A full text copy of this item is not currently available from White Rose Research Online